Alert archive / West Virginia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Jun 20, 2011, 12:24 PM EDT for 4 states. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 12:24 PM EDT (16:24 UTC)
- Expired
- Jun 20, 2011, 2:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Charleston, WV
All 22 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Vinton County, OH, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Cabell County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Putnam County, WV, Raleigh County, WV, Wayne County, WV, Wyoming County, WV
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
982
WWUS81 KRLX 201624
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1224 PM EDT MON JUN 20 2011
KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>007-013>015-024>026-
033>036-201830-
BOONE WV-BOYD KY-BUCHANAN VA-CABELL WV-CARTER KY-DICKENSON VA-
FAYETTE WV-GALLIA OH-GREENUP KY-JACKSON OH-KANAWHA WV-LAWRENCE OH-
LAWRENCE KY-LINCOLN WV-LOGAN WV-MASON WV-MCDOWELL WV-MEIGS OH-
MINGO WV-PUTNAM WV-RALEIGH WV-VINTON OH-WAYNE WV-WYOMING WV-
1224 PM EDT MON JUN 20 2011
...STRONG THUNDERSTORMS WILL AFFECT BOONE...BOYD...BUCHANAN...
CABELL...CARTER...DICKENSON...GALLIA...GREENUP...JACKSON...KANAWHA...
LAWRENCE...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...PUTNAM...
RALEIGH...SOUTHWESTERN FAYETTE...VINTON...WAYNE...WESTERN MEIGS AND
WYOMING COUNTIES...
AT 1220 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 8 MILES
SOUTHEAST OF WAVERLY TO 5 MILES NORTHEAST OF INEZ TO 5 MILES
NORTHWEST OF DAVENPORT...MOVING NORTHEAST AT 30-40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 149 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 57
IN WEST VIRGINIA...I-64 NEAR BECKLEY BETWEEN MILE MARKERS 120 AND
135...I-77 BETWEEN MILE MARKERS 96 AND 116 IN WEST VIRGINIA...I-79
BETWEEN MILE MARKERS 1 AND 7...THE WEST VIRGINIA TURNPIKE BETWEEN
MILE MARKERS 28 AND 95.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3720 8256 3753 8199 3795 8252 3788 8263
3796 8300 3817 8292 3826 8316 3819 8327
3831 8334 3873 8303 3876 8289 3859 8276
3860 8275 3937 8274 3940 8251 3769 8087
3757 8119 3727 8142 3695 8236
$$
21What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 20, 11:22 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 20, 11:22 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1122 AM EDT MON JUN 20 2011 .SYNOPSIS... AN UPPER LEVEL RIDGE WILL PASS SOUTH OF THE AREA THROUGH TUESDAY...WITH OUR AREA NEAR THE RING OF FIRE...THE AREA AROUND THE RIDGE PRONE TO THUNDERSTORMS. A COLD FRONT CROSSES THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... LATEST NEAR TERM HI RES MODELS SHOW MSTR ADVECTION AND 850 CONVERGENCE FOCUSING ALONG WESTERN FLANK OF CWA. AS PCPN MOVES INTO CWA FROM WEST THERE IS SOME UPPER LEVEL FORCING BUT LOW LEVEL INFLOW AND MOISTURE STAYS WEST. SO HAVE INCREASED POPS ALONG WEST BUT LIMIT POPS AS PCPN MOVES EAST. PREVIOUS AFD... DE JA VU WITH CONVECTIVE COMPLEXES NE OF AND SW OF THE AREA EARLY THIS MORNING...ALL ALIGNED UNDER NW FLOW ALOFT. A WELL DEFINED LOW PRESSURE SYSTEM ACTUALLY FORMED IN ASSOCIATED WITH THE COMPLEX TO THE NE. IT HAD REORGANIZED E OF THE APPALACHIANS EARLY THIS MORNING...AND WAS CENTERED OVER CENTRAL VA. IT WILL CONTINUE TO MOVE OFF FARTHER TO THE E...TAKING ITS ASSOCIATED RAIN FARTHER FROM THE AREA. THERE IS ACTUALLY WRAP AROUND LOW LEVEL MOISTURE OVER THE NERN TWO THIRDS OF THE AREA INCLUDING ALL OF THE MOUNTAINOUS COUNTIES IN LOW LEVEL NW FLOW. THIS LOW LEVEL FLOW BACKS TO SW THIS AFTERNOON. THE ASSOCIATED LOW CLOUDS SHOULD MIX OUT DIURNALLY BY THEN. IN THE MEANTIME...THE ACTIVE SOUTHERN JET CONTINUES TO SPAWN COMPLEXES LIKE THE ONE SW OF THE AREA EARLY THIS MORNING. THE SIGNIFICANT IMPACTS ASSOCIATED WITH THIS COMPLEX WILL REMAIN TO THE S AND W OF THE AREA. THE UPPER LEVEL S/W TROF BEGINNING TO EJECT OUT OF THE SW U.S. WILL CONTINUE TO NUDGE THE RIDGE ENTERING THE OHIO VALLEY EARLY THIS MORNING...E TOWARD OUR AREA TODAY. THIS WILL GET OUT AREA INTO THE INFLUENCE OF THE SOUTHERN STREAM JET...WITH EDGE OF FIRE DIURNALLY DRIVEN THUNDERSTORMS LIKELY TO FORM THIS AFTERNOON. A COUPLE OF LARGER COMPLEXES RIDING OVER TOP OF THE RIDGE WILL LIKELY FALL APART TODAY. ANOTHER ONE OR TWO COMPLEXES FORMING OVER THE TOP OF THE RIDGE LATER TODAY OR TONIGHT WILL THEN MOVE SE...MAYBE EVEN S TONIGHT...AFFECTING AT LEAST NORTHERN PORTIONS OF THE AREA...WITH THE THICKNESS GRADIENT ORIENTED ALMOST N TO S. CLOSET TO THE LOWER MET TODAY...LARGE DIFFERENCES EXIST BETWEEN IT AND THE HIGHER MAV. LOWS TONIGHT ON THE OTHER HAND LOOK GOOD WITH THE BETTER CONVERGED GUIDANCE. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... SHORT TERM PERIOD BEGINS WITH THE FORECAST AREA IN THE WARM SECTOR OF A LOW PRESSURE SYSTEM OVER THE UPPER MIDWEST. EARLY IN THE PERIOD...UPPER LEVEL RIDGING WILL BE IN PLACE ACROSS THE REGION...WITH HOT AND HUMID CONDITIONS. DEW POINTS MAY CLIMB INTO THE 70S ON TUESDAY...AND THIS WITH EXPECTED MAX TEMPERATURES IN THE UPPER 80S TO LOWER 90S...WILL CREATE HEAT INDICES IN THE MID TO UPPER 90S ACROSS PARTS OF THE LOWLANDS. DID ELECT TO ADD AT LEAST A SLIGHT CHANCE OF POPS INTO THE FORECAST FOR TUESDAY DESPITE UPPER RIDGING...ESPECIALLY NORTH...AS A SHORTWAVE IS EXPECTED TO RIDE OVER THE TOP OF THE RIDGE...AND AS DONT FEEL A CHANCE OF THUNDER CAN BE TOTALLY RULED OUT CONSIDERING THE HOT AND HUMID CONDITIONS...AS WELL AS EXPECTED STEEP LAPSE RATES ON TUESDAY. ANY STORMS THAT DO DEVELOP HAVE THE CHANCE TO PRODUCE HEAVY RAINFALL...AS MODELS INDICATING PW VALUES OF GENERALLY 1.6 TO 1.8 INCHES. IN ADDITION...SOME STORMS COULD BE SEVERE...AND MUCH OF THE NORTHERN 2/3 OF THE CWA HAS BEEN PLACED IN A SLIGHT RISK. UPPER LEVEL RIDGE WILL BEGIN TO BREAK DOWN TUESDAY NIGHT AS UPPER TROUGH...AND COLD FRONT ASSOCIATED WITH SURFACE LOW BEGIN TO APPROACH FROM THE WEST. THIS WILL BRING AN INCREASE IN SHOWER AND THUNDERSTORM CHANCES FOR WED AND WED NIGHT. GOOD SW FLOW AHEAD OF THE FRONT...IN ADDITION TO LLJ...WILL AID IN MOISTURE TRANSPORT TO THE REGION...WITH PW VALUES POSSIBLY INCREASING TO AROUND 2 INCHES...THEREBY KEEPING CHANCES FOR WATER ISSUES AROUND. STORMS COULD BE SEVERE...ESPECIALLY ACROSS THE WESTERN HALF OF THE CWA...WHERE A SLIGHT RISK HAS BEEN ISSUED BY SPC. && .LONG TERM /THURSDAY THROUGH SUNDAY/... APEX OF RIDGE SHIFTS SOUTH AND EAST OF THE AREA BY WEDNESDAY...MODELS AGREE ON AREA ENTERING A SOUTHWEST FLOW /AHEAD OF CENTRAL PLAINS UPPER LOW WHICH OPENS TO UPPER TROUGH AS IT ENTERS WESTERN GREAT LAKES REGION/. WAVES WITHIN THAT SOUTHWEST FLOW...AND EASY ACCESS TO WESTERN GULF OF MEXICO MOISTURE...SPELL A HUMID AND BUSY LOOKING CONVECTION PATTERN WEDNESDAY THROUGH AT LEAST EARLY FRIDAY. PLACED POPS INTO 40S RANGE...AS PER HPC...FOR NOW UNTIL INDIVIDUAL FEATURES CAN BE BETTER RESOLVED. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... LOW PRESSURE SYSTEM OVER CENTRAL MOVING E. LOW LEVEL MOISTURE WRAPPING AROUND EXITING LOW BRINGING MVFR TO IFR CIGS. CLEARING IN KY AND OH AND WORKING INTO W WV HAS ALLOWED DENSE VALLEY FOG TO FORM ON ACCOUNT OF THE RAIN SUNDAY. FOG THINS OUT QUICKLY AFTER SUNRISE BUT LOW CLOUDS MAY TAKE UNTIL MID MORNING TO LIFT THROUGH THE MVFR CATEGORY AND SCATTER OUT. CONVECTION WILL LIKELY FIRE UP OVER OH AND KY EARLY THIS AFTERNOON...ON THE EASTERN PERIPHERY OF AN UPPER LEVEL RIDGE BUILDING TO THE W. THIS CONVECTION SHOULD MOVE E INTO WV LATE THIS AFTERNOON BEFORE WEAKENING ONCE THE SUN GOES DOWN. AS THE RIDGE CONTINUES TO BUILD E...A THUNDERSTORM COMPLEX LIKELY TO FORM N OR NW OF THE AREA LATE TODAY WILL MOVE S OR SE TONIGHT...POSSIBLY AFFECTING NORTHERN WV. LIGHT SW SURFACE FLOW IN THE LOWLANDS AND NW FLOW IN THE MOUNTAINS WILL BECOME SW BY LATE TODAY AS A LOW TO THE E PULLS FARTHER AWAY. MODERATE TO STRONG NW FLOW ALOFT WILL BECOME LIGHT W TO NW THIS AFTERNOON AND THEN LIGHT SW THIS EVENING. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: TIMING AND EXTENT OF FOG OVERNIGHT GIVEN THERE IS A LITTLE WIND...AND OF RAIN INDUCED LOWER VISIBILITY...MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 CRW CONSISTENCY L H H H H H H H H H H H HTS CONSISTENCY L H H H H H H H H H H H BKW CONSISTENCY M M H H H H H H H H H H EKN CONSISTENCY H H H M H H H H H H H H PKB CONSISTENCY M M H H H H H H H H H H CKB CONSISTENCY M M H M H H H H H H H H AFTER 18Z TUESDAY... BRIEF IFR FROM INTERMITTENT CLUSTERS OF SHOWERS AND THUNDERSTORMS AT LEAST INTO THE EARLY PORTION OF THIS WEEK. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/SL NEAR TERM...AAR SHORT TERM...SL LONG TERM...MDP AVIATION...TRM
Hazardous weather outlook, Jun 20, 4:31 AM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 431 AM EDT MON JUN 20 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 037>040-046-047-210845- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN- BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 431 AM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY THREATS WILL BE WIND AND HAIL. HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT. THE PRIMARY THREATS WILL BE WIND AND HAIL. HEAVY RAIN IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ033>036-210845- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 431 AM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THE PRIMARY THREATS WILL BE WIND AND HAIL. HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM / SL
In the hours before
Special weather statement, Jun 20, 12:02 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1202 PM EDT MON JUN 20 2011
KYZ101>103-OHZ083-087-201630-
BOYD KY-CARTER KY-GREENUP KY-JACKSON OH-LAWRENCE OH-
1202 PM EDT MON JUN 20 2011
...STRONG THUNDERSTORMS WILL AFFECT BOYD...CARTER...GREENUP...SOUTH
CENTRAL JACKSON AND WESTERN LAWRENCE COUNTIES...
AT 1157 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 12 MILES
NORTHWEST OF WEST PORTSMOUTH TO 15 MILES SOUTHWEST OF WEST PORTSMOUTH
TO 15 MILES NORTH OF MOREHEAD...MOVING EAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR GLOBE AROUND 1210 PM...GRAHN AROUND 1220 PM
AND HOPEWELL AROUND 1230 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
150 AND 183 IN KENTUCKY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3834 8324 3842 8324 3872 8304 3876 8289
3875 8287 3859 8284 3860 8275 3868 8277
3869 8271 3884 8266 3885 8276 3892 8276
3885 8250 3885 8257 3878 8258 3877 8253
3848 8264 3819 8287 3829 8334
09Special weather statement, Jun 20, 12:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1224 PM EDT MON JUN 20 2011
KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>007-013>015-024>026-
033>036-201830-
BOONE WV-BOYD KY-BUCHANAN VA-CABELL WV-CARTER KY-DICKENSON VA-
FAYETTE WV-GALLIA OH-GREENUP KY-JACKSON OH-KANAWHA WV-LAWRENCE OH-
LAWRENCE KY-LINCOLN WV-LOGAN WV-MASON WV-MCDOWELL WV-MEIGS OH-
MINGO WV-PUTNAM WV-RALEIGH WV-VINTON OH-WAYNE WV-WYOMING WV-
1224 PM EDT MON JUN 20 2011
...STRONG THUNDERSTORMS WILL AFFECT BOONE...BOYD...BUCHANAN...
CABELL...CARTER...DICKENSON...GALLIA...GREENUP...JACKSON...KANAWHA...
LAWRENCE...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...PUTNAM...
RALEIGH...SOUTHWESTERN FAYETTE...VINTON...WAYNE...WESTERN MEIGS AND
WYOMING COUNTIES...
AT 1220 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 8 MILES
SOUTHEAST OF WAVERLY TO 5 MILES NORTHEAST OF INEZ TO 5 MILES
NORTHWEST OF DAVENPORT...MOVING NORTHEAST AT 30-40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 149 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 57
IN WEST VIRGINIA...I-64 NEAR BECKLEY BETWEEN MILE MARKERS 120 AND
135...I-77 BETWEEN MILE MARKERS 96 AND 116 IN WEST VIRGINIA...I-79
BETWEEN MILE MARKERS 1 AND 7...THE WEST VIRGINIA TURNPIKE BETWEEN
MILE MARKERS 28 AND 95.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3720 8256 3753 8199 3795 8252 3788 8263
3796 8300 3817 8292 3826 8316 3819 8327
3831 8334 3873 8303 3876 8289 3859 8276
3860 8275 3937 8274 3940 8251 3769 8087
3757 8119 3727 8142 3695 8236
21The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:28 PM EDT | Special Weather Statement | RLX | Wood | 17 min |
| Jun 19, 9:00 PM EDT | Flash Flood Warning | RLX | Ritchie, Wirt, Wood | 90 min |
| Jun 19, 10:32 PM EDT | Flash Flood Warning | RLX | Ritchie, Wirt, Wood | 58 min |
| Jun 20, 12:02 PM EDT | Special Weather Statement | RLX | Carter, Greenup | 28 min |
Nearby
Special Weather Statements in West Virginia, 2011Special Weather Statements in Ohio, 2011Special Weather Statements in Kentucky, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.